Josip Pečarić
Josip Pečarić
Akademik, Tekstilno-tehnološki fakultet, Sveučilište u Zagrebu
Verified email at ttf.hr - Homepage
Title
Cited by
Cited by
Year
Classical and new inequalities in analysis
DS Mitrinovic, J Pecaric, AM Fink
Springer Science & Business Media, 2013
22112013
Mond-Pečarić method in operator inequalities
T Furuta, J Mićić, J Pečarić, Y Seo
Element, 2005
4082005
Inequalities for differentiable mappings with application to special means and quadrature formulae
CEM Pearce, J Pečarić
Applied Mathematics Letters 13 (2), 51-55, 2000
3402000
Hadamard-type inequalities for s-convex functions
US Kirmaci, MK Bakula, ME Özdemir, J Pečarić
Applied Mathematics and Computation 193 (1), 26-35, 2007
3192007
Generalization of Hilbert and Hardy-Hilbert integral inequalities
Y Bicheng, I Brnetic, M Krnic, J Pecaric
Math. Inequal. Appl 8 (2), 259-272, 2005
1372005
Hadamard's inequality for r-convex functions
PM Gill, CEM Pearce, J Pecaric
Journal of Mathematical Analysis and Applications 215 (2), 461-470, 1997
1371997
Exponential convexity method
J Jakˇsetic, J Peˇcaric
J. Convex Anal 20 (1), 181-187, 2013
1202013
The best bounds in Gautschi’s inequality
N Elezovic, C Giordano, J Pecaric
Math. Inequal. Appl 3 (2), 239-252, 2000
1192000
A variant of Jensen’s inequality of Mercer’s type for operators with applications
A Matković, J Pečarić, I Perić
Linear Algebra and Its Applications 418 (2-3), 551-564, 2006
1142006
Improvement and further generalization of inequalities of Ostrowski-Grüss type
M Matić, J Pečarić, N Ujević
Computers & Mathematics with Applications 39 (3-4), 161-175, 2000
1062000
On Jessen's inequality for convex functions
PR Beesack, JE Pečarić
Journal of mathematical analysis and applications 110 (2), 536-552, 1985
1011985
Stolarsky means and Hadamard's inequality
CEM Pearce, J Pečarić, V Šimić
Journal of Mathematical Analysis and Applications 220 (1), 99-109, 1998
1001998
Generalizations of some inequalities of Ostrowski-Grüss type
CEM Pearce, J Pecaric, N Ujevic, S Varosanec
Element, 2000
982000
Note on some Hadamard-type inequalities.
M Klaričić Bakula, J Pečarić
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic …, 2004
972004
On generalization of the inequality of A. Ostrowski and some related applications
GV Milovanović, JE Pečarić
Publikacije Elektrotehničkog fakulteta. Serija Matematika i fizika, 155-158, 1976
95*1976
Properties of some functionals related to Jensen's inequality
SS Dragomir, J Pečarić, LE Persson
Acta Mathematica Hungarica 70 (1-2), 129-143, 1996
891996
Hilbert's inequalities and their reverses
M Krnić, J Pečarić
Publicationes Mathematicae Debrecen 67 (3-4), 315, 2005
832005
Companion inequalities to Jensen’s inequality for m-convex and (α, m)-convex functions
MK Bakula, J Pečarić, M Ribičić
792006
The unified treatment of trapezoid, Simpson and Ostrowski type inequality for monotonic mappings and applications
SS Dragomir, J Pecaric, S Wang
RGMIA research report collection 2 (4), 1998
781998
A note on the Jensen-Hadamard inequality
SS Dragomir, JE Pečarić, J Sandor
Mathematica-Rev. Anal. Numér. Théor. Approx. 19 (1), 29-34, 1990
731990
The system can't perform the operation now. Try again later.
Articles 1–20